# SDR SIMA20120915010

- Difficulty date: September 15, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 26,964 hours, 23,282 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 5211309111
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE NR 1 FORWARD LEFT EMERGENCY LIGHT STRIP WIRE BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CONNECTOR ON NR 1 EMERGENCY LIGHT STRIP REF EMB 145 SWPM 20-21-00.  THE NR 1 EMERGENCY LIGHT STRIP OPERATIONAL CHECK  WAS GOOD REF EMB 145 AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
